# SDR VQIA2013F00027

- Difficulty date: August 14, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED L1 DOOR GUST LOCK WOULD NOT ENGAGE.   FOUND EXCESSIVE GREASE ON CATCH PIN.  GREASE CLEANED.  L1 DOOR GUST LOCK OPERATED NORMALLY IAW AMM 52-10-00-06.
